Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 4, Pages 665-668
http://dx.doi.org/10.1155/S0161171289000815

A topological lattice on the set of multifunctions

Democritus University of Thrace, Department of Mathematics, Xanthi 67100 , Greece

Received 1 March 1988; Revised 10 May 1988

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Basil K. Papadopoulos, “A topological lattice on the set of multifunctions,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 4, pp. 665-668, 1989. https://doi.org/10.1155/S0161171289000815.